# SDR AALA201711029014

- Difficulty date: October 31, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 1,597 hours, 631 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR BOTTLE PRESSURE INCORRECT.  SERVICED THE R2 DOOR BOTTLE TO PROPER PRESSURE IAW AMM 52-22-00.
